# SDR CALA2014020690309

- Difficulty date: February 5, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 69,768 hours, 25,609 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP DAMAGED AT ROW 31.  REPLACED EMERGENCY EXIT LIGHT AT SEAT 31, OPERATIONS CHECKED NORMAL, EMERGENCY EXIT LIGHT LENS SECURED AT ROW 31.
